# SDR UPS06446373

- Difficulty date: February 6, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Tube
- Part number: 65B1704712
- Condition: Corroded
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW I/B FORE FLAP I/B LEVER SUPPORT TUBE FOUND CORRODED AT FWD FACE INSIDE THE FORE FLAP, EXFOLIATION CORROSION.  SUPPORT TUBE REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
